Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Developed white spots on skin after taking injection

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
hi i have recently got a couple of shots on the butt and the spot that the needle went in there are white spots is there something that will make this go away or now will i always have theses white spots
Posted Sat, 30 Mar 2013 in Bones, Muscles and Joints
Answered by Dr. Rahul Kumar 16 minutes later
Thanks for the query.
White spots have appeared at that site due to scarring.
It doesnt happen in every one but in few individuals, after injury and at particular sites there occur excessive collagen formation leading to white spots.
You can try hydrocortisone gel for a month.
Dont expect great results but definitly some improvement will be there.
Let me know if you have any further query.
Thank you
Above answer was peer-reviewed by
Follow-up: Developed white spots on skin after taking injection 2 minutes later
so the white spots will never go away
Answered by Dr. Rahul Kumar 9 minutes later
Thanks for the follow up.
As you mentioned you have taken injections recently. There is high probablity that they will go away. Usually older scars are resistant. As I mentioned scarring is an individual phenomenon and so is the response to treatment.
Apply hydrocortisone for a month, you will definitly get results.
Wishing you a speedy recovery.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor